MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

BAXTER HEALTHCARE CORPORATION LINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 107650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there were three (3) separate incidents of external fluid leaks from 9 liter effluent bags during use on three (3) patients.The leakage occurred on both sides of the bag drain valve.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, a drawing of a 9 liter effluent bag was provided for evaluation, indicating the leak occurred along the bottom weld of the effluent bag.A companion sample was received and visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including a push-pull and underwater leak test.No disconnects were noted and no leaks were identified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LINE ACCESSORIES
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MALTA
a47 industrial estate
marsa NI
MT   NI
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19093075
Report Number1416980-2024-01660
Device Sequence Number7651236
Product Code MON
UDI-Device Identifier07332414075828
UDI-Public(01)07332414075828
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number107650
Device Lot Number23A06V147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX MACHINE
Patient SexUnknown